# SDR RAIA990707

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Part time: 7,396 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7733 - JFK - AHRS NR 2 ATT/ROLL/PITCH COMPARATOR ERROR DISPLAYED.  MAINTENANCE REPLACED NR 2 AHRS.  (M)
